Journal of Symbolic Logic

Review: S. C. Kleene, A Symmetric Form of Godel's Theorem

Rozsa Peter

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 16, Issue 2 (1951), 147.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731126

JSTOR
links.jstor.org

Citation

Peter, Rozsa. Review: S. C. Kleene, A Symmetric Form of Godel's Theorem. J. Symbolic Logic 16 (1951), no. 2, 147. https://projecteuclid.org/euclid.jsl/1183731126


Export citation